U.S. doctors online nowAsk doctors free
A female asked:

Since april 21. i do cramp and have brown discharge. no blood no period. is this the hormonal change of depo-provera or should i be worried?

2 doctor answers7 doctors weighed in
Dr. Dale Kristle
Gynecology 40 years experience
Probably normal: If have have received your Depo-Provera at the appropriate times, the brown discharge is most likely blood and is a common side effect with depo-provera.
Dr. Diane Minich
Family Medicine 37 years experience
Can be normal: as long as you are getting your Depo-Provera shots on time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.